# SDR ASAA2013032294359

- Difficulty date: March 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 46,138 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 727B,  RBL45.50 OTBD FLANGE AFT HOLE HAS CRACK INDICATION.  ACFT GROUNDED.  REMOVED DAMAGE AREA IAW REO-G16099, REV A. ACCOMPLISHED HFEC OF CUT OUT IAW NDT PTG 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.  PERFORMED INSURANCE CUT OF 0.040. FABRICATED AND INSTALLED REPAIR PARTS REO-G16099, REV A  AND EA 700-53EA-10073, REV NEW.
